Affordable Access

Publisher Website

A projection method for solving Cauchy singular integro-differential equations

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Volume
25
Issue
6
Identifiers
DOI: 10.1016/j.aml.2011.11.012
Keywords
  • Cauchy Kernel
  • Projection Approximation
  • Integro-Differential Equations
  • Legendre Polynomials
Disciplines
  • Mathematics

Abstract

Abstract In this work we present a modified projection method based on Legendre polynomials, for solving integro-differential equations with Cauchy kernel, in L2([−1,1],C). The proposed numerical procedure leads to solve a system of linear equations. We prove the existence of a solution for the approximate equation, and we perform the error analysis. Numerical examples illustrate the theoretical results.

There are no comments yet on this publication. Be the first to share your thoughts.